# SDR UIEA200800121

- Difficulty date: April 8, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: T08A020971
- Condition: Cracked
- Location: Bs 1600-1615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1600 TO 1615 RBL 99 SEAT TRACK FOUND CRACKED.  SEAT TRACK REPAIRED PER SRM 53-10-05.
